advertisement
Question
Posted by: BETH | 2008/09/08

HIGH BLOOD PRESSURE PILLS?

I am 47 years old and was diagnosed with high blood pressure. I am using Prexum tablets. Since May I have been struggling with phlem in my throat. I went to the doctor who said I must have an allergy. I use Sinutabs, Advill, anything for sinus, ACC100, allergy pills and cough syrup to help loosen the phlem. Does nog really help. Yesterday I forgot to take the Prexum and I slept through the night without having to take pills or water. Can the Prexum be causing all these problems? If I only drink half a Prexum, would it help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Beth
Prexum can cause an irritation in the throat - please discuss this with your doctor as you may need to change the tablets. Taking a half will be ineffective for the bloodpressure and will still cause side effects.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Tinkie | 2008/09/08

Hi Beth

I can assure you that the cause of your problem is the Prexum. I know about a few people who had the same problem. Ask your GP to change your BP medication.

Reply to Tinkie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement